A note on the exponential map and regular points in a reductive complex Lie group
Portugaliae mathematica, Tome 50 (1993) no. 1, pp. 29-33
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1993__50_1_115807,
author = {Chu, Hsin},
title = {A note on the exponential map and regular points in a reductive complex {Lie} group},
journal = {Portugaliae mathematica},
pages = {29--33},
year = {1993},
volume = {50},
number = {1},
mrnumber = {1300584},
zbl = {0798.22003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1993__50_1_115807/}
}
Chu, Hsin. A note on the exponential map and regular points in a reductive complex Lie group. Portugaliae mathematica, Tome 50 (1993) no. 1, pp. 29-33. http://geodesic.mathdoc.fr/item/PORMA_1993__50_1_115807/